# SDR SWAA2022013159312

- Difficulty date: January 6, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 45,627 hours, 27,345 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H WING LOWER TRAILING EDGE WIGGLE PLATE PHENOLIC STRIP CRACKED IN TWO PLACES BETWEEN #7 AND #8 FLAP TRACK FAIRINGS APPROXIMATED ORSS 409 -440 (MARKED) ; / [01] REMOVED AND REPLACED R/H WING LOWER TRAILING EDGE WIGGLE PLATE BETWEEN #7 AND #8 FLAP TRACK FAIRINGS APPROXIMATED ORSS 409 -440 PER SRM 51-40-02; [02] C/W
